Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 54, NWS San Angelo, TX

May 4, 2012Taylor County, Texas

NWS San Angelo, TX issued this severe thunderstorm warning at May 4, 2012, 5:08 PM CDT for Taylor County, Texas. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2012, 5:08 PM CDT (22:08 UTC)
Expired
May 4, 2012, 6:00 PM CDT
In force
52 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon

County Taylor County, TX

The radar

The Dyess AFB radar (KDYX), 62 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 5:31 PM CDTHAIL 12 Sw Ovalo, TXPEA TO QUARTER SIZE HAIL ALONG HIGHWAY 283. HAIL IS INCREASING IN SIZE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 4, 3:49 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 10.1 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2012-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 378 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2012-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
378 J/kg
Mixed-layer CIN
-346 J/kg
Mixed-layer LCL
2819 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

153 
WUUS54 KSJT 042208
SVRSJT
TXC441-042300-
/O.NEW.KSJT.SV.W.0054.120504T2208Z-120504T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
508 PM CDT FRI MAY 4 2012

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN TAYLOR COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 600 PM CDT

* AT 505 PM CDT...A SEVERE THUNDERSTORM WAS 8 MILES NORTHWEST OF
  BRADSHAW...OR 14 MILES NORTHWEST OF WINTERS...MOVING EAST AT 20
  MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL.
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  A FEW VEHICLE DENTS...
  MINOR ROOF AND PLASTIC SIGN DAMAGE...
  SOME TREE LIMB DAMAGE...WEAKENED TREES TOPPLED...
  UNSECURED LIGHT OBJECTS BLOWN AROUND...
  SCATTERED POWER OUTAGES POSSIBLE...
  POTENTIALLY DEADLY LIGHTNING.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BRADSHAW BY 525 PM CDT...
  LAKE ABILENE BY 530 PM CDT...
  OVALO BY 540 PM CDT...
  TUSCOLA AND BUFFALO GAP BY 545 PM CDT...
  LAWN BY 550 PM CDT...
  POTOSI BY 600 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
FRIDAY EVENING FOR WEST CENTRAL TEXAS.

&&

LAT...LON 3243 9963 3208 9964 3208 10005 3223 10012
TIME...MOT...LOC 2209Z 253DEG 18KT 3215 10000

$$

JOHNSON
3 follow-up statements
789 
WWUS54 KSJT 042217
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
517 PM CDT FRI MAY 4 2012

TXC441-042300-
/O.CON.KSJT.SV.W.0054.000000T0000Z-120504T2300Z/
TAYLOR TX-
517 PM CDT FRI MAY 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHERN TAYLOR COUNTY...

AT 514 PM CDT... A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF BRADSHAW...OR 13 MILES NORTH OF WINTERS...MOVING EAST AT 20 MPH.

  STORM HAZARDS INCLUDE...
  LARGE DAMAGING HAIL UP TO GOLF BALL SIZE.
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  DENTED VEHICLES...
  MODERATE ROOF DAMAGE...
  MAY BREAK WINDOWS ON VEHICLES AND HOMES...
  MAY INJURE PEOPLE...PETS...AND LIVESTOCK LEFT UNPROTECTED...
  DAMAGE TO TREE LIMBS...
  LIGHT OBJECTS BLOWN AROUND...
  AND DANGEROUS LIGHTNING.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BRADSHAW BY 525 PM CDT...
  LAKE ABILENE BY 530 PM CDT...
  OVALO BY 540 PM CDT...
  TUSCOLA AND BUFFALO GAP BY 545 PM CDT...
  LAWN BY 550 PM CDT...
  POTOSI BY 600 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
FRIDAY EVENING FOR WEST CENTRAL TEXAS.

&&

LAT...LON 3241 9963 3208 9964 3208 10000 3225 10002
      3243 9964
TIME...MOT...LOC 2217Z 253DEG 18KT 3216 9995

$$

JOHNSON
756 
WWUS54 KSJT 042239
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
539 PM CDT FRI MAY 4 2012

TXC441-042300-
/O.CON.KSJT.SV.W.0054.000000T0000Z-120504T2300Z/
TAYLOR TX-
539 PM CDT FRI MAY 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHEASTERN TAYLOR COUNTY...

AT 537 PM CDT... A SEVERE THUNDERSTORM WAS LOCATED NEAR OVALO...OR 16
MILES NORTHEAST OF WINTERS...MOVING EAST AT 25 MPH.

  STORM HAZARDS INCLUDE...
  PING PONG BALL SIZE HAIL
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  VEHICLE DINGS...
  MINOR DAMAGE TO ROOFS...
  DAMAGE TO TREE LIMBS...
  LIGHT OBJECTS BLOWN AROUND...
  AND DANGEROUS LIGHTNING.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF SOUTHEASTERN TAYLOR COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
FRIDAY EVENING FOR WEST CENTRAL TEXAS.

&&

LAT...LON 3213 9963 3213 9964 3211 9964 3208 9964
      3208 9995 3209 10000 3220 10001 3236 9963
TIME...MOT...LOC 2239Z 259DEG 20KT 3217 9978

$$

JOHNSON
847 
WWUS54 KSJT 042250
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
550 PM CDT FRI MAY 4 2012

TXC441-042300-
/O.CON.KSJT.SV.W.0054.000000T0000Z-120504T2300Z/
TAYLOR TX-
550 PM CDT FRI MAY 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHEASTERN TAYLOR COUNTY...

AT 547 PM CDT... A SEVERE THUNDERSTORM WAS LOCATED NEAR LAWN...OR 19
MILES SOUTH OF ABILENE...MOVING EAST AT 25 MPH.

  STORM HAZARDS INCLUDE...
  PING PONG BALL SIZE HAIL
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  VEHICLE DINGS...
  MINOR DAMAGE TO ROOFS...
  DAMAGE TO TREE LIMBS...
  LIGHT OBJECTS BLOWN AROUND...
  AND DANGEROUS LIGHTNING.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF SOUTHEASTERN TAYLOR COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
FRIDAY EVENING FOR WEST CENTRAL TEXAS.

&&

LAT...LON 3212 9981 3222 9983 3228 9963 3213 9963
      3213 9964 3212 9964
TIME...MOT...LOC 2250Z 259DEG 20KT 3218 9971

$$

JOHNSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 4:56 PM CDT, 12 minutes earlier.

Area forecast discussion, May 4, 4:56 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
456 PM CDT FRI MAY 4 2012

.DISCUSSION...

SEE AVIATION DISCUSSION BELOW
&&

.AVIATION...
A SEVERE THUNDERSTORM WATCH IS IN AFFECT FOR THE ENTIRE AREA UNTIL
11PM CDT. A SHORT WAVE TROUGH CENTERED IN CENTRAL OKLAHOMA WITH AN
AXIS EXTENDING SOUTH SOUTHWEST THROUGH CROCKETT COUNTY IS MOVING
EAST SLOWLY. A LINE OF SHOWERS AND THUNDERSTORMS APPROXIMATELY
FIFTY TO SIXTY MILES WIDE IS CURRENTLY NORTH OF BLACKWELL TX
EXTENDS NORTHEAST TO NEAR ALBANY AND FORT GRIFFIN TX AND ABILENE...
IS ASSOCIATED WITH A WEAK DRY LINE. SOME STORMS ARE SEVERE OR WILL
BECOME SEVERE WITH GUSTY WINDS...HEAVY RAIN AND POSSIBLE HAIL.
ADDITIONAL SHOWERS ARE EXPECTED TO DEVELOP ALONG THIS LINE FARTHER
SOUTH THIS EVENING AS THE ENTIRE LINE ADVANCES EAST THROUGH THE
AREA THE NEXT 6 HOURS.  NEAR THIS DEVELOPING LINE OF SHOWERS
AND THUNDERSTORMS EXPECT IFR CONDITIONS...LOCALLY HEAVY RAIN IN
THUNDERSTORMS...AND LOCALLY GUSTY SURFACE WINDS THAT MAY CAUSE
LOCAL AND BRIEF WINDY CONDITIONS AND CROSS WIND LANDING AND
TAKEOFF CONDITIONS THE NEXT 3 TO 6 HOURS. ELSEWHERE AWAY FROM THIS
SHOWER LINE MOSTLY VFR CONDITIONS WILL PREVAIL.MOSTLY VRF
CONDITIONS ARE EXPECTED TO PREVAIL ACROSS MOST OF THE AREA BY LATE
NIGHT AND INTO EARLY SATURDAY MORNING. VERY LOCALIZED PATCHY
GROUND FOG IS POSSIBLE BY EARLY MORNING IN THE VICINITY OF EVENING
RAIN AREAS.

&&

.PREV DISCUSSION... /ISSUED 354 PM CDT FRI MAY 4 2012/

SHORT TERM..
LATEST RUC SHOWING INITIATION OF CONVECTIVE ACTIVITY ASSOCIATED WITH
AN UPPER SHORT WAVE JUST WEST OF CROCKETT COUNTRY CONCOMITANT WITH
THE POSITION OF THE DRYLINE...WHERE LATEST RADAR LOOP IS ALSO
SHOWING SOME DEVELOPMENT. RUC ALSO SHOWING A DAMPENING OF THIS
FEATURE OVER THE NEXT SEVERAL HOURS. MORE PROMISING FOR LATER THIS
AFTERNOON INTO EARLY EVENING IS A DEEPENING UPPER SHORTWAVE IN THE
VICINITY  OF A TIGHTENING DRYLINE OVER THE EASTERN BIG COUNTRY SOUTH
INTO THE HEARTLAND... WHERE THE BEST CHANCE OF CONVECTION WOULD
RESIDE. DRYLINE WILL RETREAT THROUGH THE LATE EVENING HOURS WITH
RAINFALL ENDING OVER THE CWA AFTER MIDNIGHT.

LOOKING FOR A WARMER DAY TOMORROW WITH 100 PLUS TEMPS OVER THE BIG
COUNTRY AND THE WESTERN CONCHO VALLEY. UPPER RIDGING OVER THE
FORECAST AREA TOMORROW WILL BE UNDERCUT BY A SHORTWAVE MOVING OVER
THE SOUTHERN CWA BY LATE TOMORROW AFTERNOON...WITH THE BEST CHANCE
OF CONVECTIVE ACTIVITY...PER THE LATEST NAM...OVER OUR SOUTHEASTERN
COUNTIES.

LONG TERM...
LOW CONFIDENCE FORECAST FOR MUCH OF THE EXTENDED PERIOD. DRYLINE
WILL RETREAT WESTWARD SATURDAY EVENING WITH A FEW STORMS POSSIBLE
DURING THE EVENING HOURS. ONE LAST DAY OF TEMPERATURES IN THE 90S
ON SUNDAY...AS COOLER TEMPERATURES ARE ON THE WAY FOR NEXT WEEK
WITH HIGHS MAINLY IN THE 80S MONDAY THROUGH FRIDAY. CONSIDERABLE
MODEL DIFFERENCES EXIST WITH THE SOUTHWARD PROGRESSION OF THE COLD
FRONT SUNDAY NIGHT INTO MONDAY. THE NAM IS THE FASTEST MODEL AND
BRINGS THE FRONT INTO THE NORTHERN BIG COUNTRY LATE SUNDAY AFTERNOON
WHILE THE GFS IS ABOUT 12 HOURS SLOWER. DECIDED TO SPLIT THE
DIFFERENCE BETWEEN THE TWO BUT LEAN A BIT MORE IN FAVOR WITH THE
NAM AND BRING THE FRONT ACROSS THE AREA DURING THE OVERNIGHT
HOURS. KEPT SLIGHT POPS GOING SUNDAY NIGHT AND AGAIN ON MONDAY
WITH THE PASSAGE OF THE FRONT.

THE FRONT IS EXPECTED TO STALL JUST SOUTH OF THE AREA THROUGH MID
WEEK BEFORE WASHING OUT. MEDIUM RANGE MODELS CONTINUE TO SHOW A
CLOSED UPPER LOW DEVELOPING OVER THE DESERT SOUTHWEST/BAHA REGION
EARLY NEXT WEEK...THEN TRACKING EAST TOWARDS WEST TEXAS BY MID
WEEK. GFS REMAINS VERY WET WITH THIS SCENARIO BUT CONFIDENCE
CONTINUES TO BE LOW CONCERNING PRECIPITATION CHANCES NEXT WEEK.
THE FORECAST WILL CONTINUE TO ADVERTISE SLIGHT PRECIPITATION CHANCES
FOR MUCH OF NEXT WEEK...PENDING HIGHER CONFIDENCE IN THE MODELS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 97  72 100  71  93 /  20  20  10  10  10
SAN ANGELO 	100  70 100  70  94 /  20  20  10  20  10
JUNCTION 	 95  71  97  70  93 /  10  20  10  20  10

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

99/99/99
Hazardous weather outlook, May 4, 2:54 PM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
254 PM CDT FRI MAY 4 2012

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-052000-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
254 PM CDT FRI MAY 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF WEST
CENTRAL TEXAS THIS AFTERNOON AND EVENING. THE MAIN HAZARDS WILL
BE LARGE HAIL AND DAMAGING WINDS. IN ADDITION...ANY THUNDERSTORMS
THAT DEVELOP WILL BE CAPABLE OF PRODUCING DEADLY CLOUD TO GROUND
LIGHTNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS WEST
CENTRAL TEXAS SATURDAY. THE MAIN HAZARDS WILL CONTINUE TO BE
LARGE HAIL AND DAMAGING WINDS. IN ADDITION...ANY THUNDERSTORMS
THAT DEVELOP WILL BE CAPABLE OF PRODUCING DEADLY CLOUD TO GROUND
LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND SATURDAY
EVENING

15

In the hours before

Special weather statement, May 4, 4:27 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
427 PM CDT FRI MAY 4 2012

TXZ114-042200-
SHACKELFORD TX-
427 PM CDT FRI MAY 4 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT FOR
SHACKELFORD COUNTY...

AT 422 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF
ALBANY...MOVING EAST AT 20 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  IBEX BY 455 PM CDT
  US-180 NEAR THE SHACKELFORD-STEPHENS COUNTY LINE BY 500 PM CDT

DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
FRIDAY EVENING FOR WEST CENTRAL TEXAS.

LAT...LON 3289 9908 3268 9909 3263 9944 3276 9948
      3296 9915 3296 9911
TIME...MOT...LOC 2127Z 253DEG 18KT 3274 9931

JOHNSON
Local storm report, May 4, 4:49 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
449 PM CDT FRI MAY 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     HAIL             ALBANY                  32.73N  99.30W
05/04/2012  E0.88 INCH       SHACKELFORD        TX   FIRE DEPT/RESCUE

&&

EVENT NUMBER SJT1200113

JOHNSON
Special weather statement, May 4, 4:54 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
454 PM CDT FRI MAY 4 2012

TXZ066-127-042300-
RUNNELS TX-TAYLOR TX-
454 PM CDT FRI MAY 4 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT FOR
RUNNELS AND TAYLOR COUNTIES...

AT 450 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF
HAPPY VALLEY...OR ABOUT 12 MILES NORTHWEST OF WINTERS...MOVING EAST
AT 20 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  BRADSHAW BY 510 PM CDT
  LAKE ABILENE BY 520 PM CDT
  OVALO BY 530 PM CDT
  TUSCOLA AND BUFFALO GAP BY 535 PM CDT
  LAWN BY 540 PM CDT

DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
FRIDAY EVENING FOR WEST CENTRAL TEXAS.

LAT...LON 3218 9963 3209 9963 3208 9968 3208 9971
      3207 9972 3197 10008 3218 10015 3241 9974
TIME...MOT...LOC 2154Z 253DEG 18KT 3212 10002

JOHNSON

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 7:13 PM CDTSevere Thunderstorm WarningSJTHaskell62 min
May 3, 8:15 PM CDTSevere Thunderstorm WarningSJTHaskell30 min
May 3, 8:36 PM CDTSevere Thunderstorm WarningSJTSterling39 min
May 3, 8:48 PM CDTSevere Thunderstorm WarningSJTHaskell42 min
May 3, 9:32 PM CDTSevere Thunderstorm WarningSJTHaskell28 min
May 3, 10:25 PM CDTSevere Thunderstorm WarningSJTThrockmorton35 min
May 4, 4:12 PM CDTSevere Thunderstorm WarningSJTThrockmorton18 min
May 4, 4:27 PM CDTSpecial Weather StatementSJTShackelford33 min
May 4, 4:37 PM CDTSevere Thunderstorm WarningSJTShackelford, Throckmorton38 min
May 4, 4:54 PM CDTSpecial Weather StatementSJTTaylor66 min
May 4, 5:12 PM CDTSevere Thunderstorm WarningSJTShackelford63 min
May 4, 5:57 PM CDTSevere Thunderstorm WarningSJTCallahan, Taylor63 min
May 4, 6:00 PM CDTSpecial Weather StatementSJTRunnels30 min
May 4, 6:06 PM CDTSevere Thunderstorm WarningSJTRunnels39 min
May 4, 6:15 PM CDTSevere Thunderstorm WarningSJTCallahan, Shackelford45 min
May 4, 6:17 PM CDTSpecial Weather StatementSJTRunnels58 min
May 4, 6:49 PM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman41 min
May 4, 6:57 PM CDTSpecial Weather StatementSJTRunnels48 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.